CaltechAUTHORS
  A Caltech Library Service

Note on the homogeneity of physical equations

Tolman, Richard C. (1916) Note on the homogeneity of physical equations. Physical Review, 8 (1). pp. 8-11. ISSN 0031-899X. http://resolver.caltech.edu/CaltechAUTHORS:TOLpr16a

[img]
Preview
PDF
See Usage Policy.

457Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:TOLpr16a

Abstract

The manuscript of the preceding article was kindly sent to me by the author so that I could state my position in regard to it. Mrs. Ehrenfest-Afanassjewa (1) has presented in this paper a very satisfactory and general treatment of the conditions which must be fulfilled if a set of physical equations are to be homogeneous with respect to a given transformation, that is, if they are to remain unchanged when each of the quantities of a particular kind Yi occurring in the equations is multiplied by a factor Ei.


Item Type:Article
Additional Information:©1916 The American Physical Society. Received 7 March 1916.
Record Number:CaltechAUTHORS:TOLpr16a
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:TOLpr16a
Alternative URL:http://dx.doi.org/10.1103/PhysRev.8.8
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:3371
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:02 Jun 2006
Last Modified:26 Dec 2012 08:54

Repository Staff Only: item control page